# SDR SIMA201013003

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 15,138 hours, 11,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670321745
- Condition: Corroded
- Location: Fuselage
- Part time: 15,138 hours, 11,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FLOOR SILL AT FRAME 349.00 TO BE CORRODED ON THE RIGHT SIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EO CR-23MR-180.  REPAIRED IAW EO CR-23MR-180.  THE AIRCRAFT WAS RETURNED TO SERVICE.
